Alert archive / Louisiana / Flash Flood Warnings in 2015
Flash Flood Warning 24, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at May 18, 2015, 7:45 AM CDT for Catahoula Parish, Franklin Parish, Tensas Parish, Louisiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2015, 7:45 AM CDT (12:45 UTC)
- Expired
- May 18, 2015, 10:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Catahoula Parish, LA, Franklin Parish, LA, Tensas Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 9:00 AM CDT | FLASH FLOOD | 3 E Winnsboro, LA | A FEW RURAL ROADS FLOODED WITH WATER OVER THEM...ROADS ARE STILL OPEN AT THIS TIME. |
| May 18, 9:30 AM CDT | FLASH FLOOD | 6 E Winnsboro, LA | WATER REPORTED IN ROUGHLY 11 HOMES ON SCOTT RD IN THE WARD 3 COMMUNITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 75 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 0.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 662 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 541 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
348
WGUS54 KJAN 181245
FFWJAN
LAC025-041-107-181545-
/O.NEW.KJAN.FF.W.0024.150518T1245Z-150518T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
745 AM CDT MON MAY 18 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FRANKLIN PARISH IN NORTHEASTERN LOUISIANA...
TENSAS PARISH IN NORTHEASTERN LOUISIANA...
NORTHERN CATAHOULA PARISH IN NORTHEASTERN LOUISIANA...
* UNTIL 1045 AM CDT
* AT 745 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WINNSBORO...NEWELLTON...ST. JOSEPH...WISNER...WATERPROOF...
NEWLIGHT...COOTER POINT...SOMERSET...LIDDIEVILLE...SHERWOOD...
HELENA...ENTERPRISE...JIGGER...LAKE BRUIN...SICILY ISLAND AND
GILBERT.
ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3193 9197 3193 9190 3206 9191 3209 9187
3217 9187 3222 9123 3219 9116 3213 9116
3212 9104 3205 9109 3207 9116 3204 9110
3196 9119 3191 9119 3186 9127 3183 9125
3186 9130 3185 9134 3175 9137 3182 9201
$$
JCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 18, 4:47 AM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, May 18, 4:47 AM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
447 AM CDT MON MAY 18 2015
.DISCUSSION...
SHORT TERM (TODAY THROUGH TUESDAY NIGHT)...IT HAS BEEN AN ACTIVE
OVERNIGHT PERIOD AS AN MCV HAS INCITED PERSISTENT CONVECTION ACROSS
THE REGION. AFTER A TEMPORARY LULL IN INTENSITY/COVERAGE SHORTLY
AFTER MIDNIGHT...CONSIDERABLE NEW DEVELOPMENT OCCURRED ACROSS NORTH
LOUISIANA OVER THE PAST FEW HOURS. MODEL GUIDANCE...PARTICULARLY HIGH
RES GUIDANCE...HAS HAD AN EXTREMELY DIFFICULT TIME WITH DETAILS IN
THIS PATTERN DUE TO POOR INITIALIZATION. THUS LESS FOCUS WAS PLACED
ON ACTUAL QPF OUTPUT THAN THE OVERALL SYNOPTIC PICTURE.
WITH THAT IN MIND...AN UNSEASONABLY MOIST AIRMASS CURRENTLY RESIDES
ACROSS THE AREA (PARTICULARLY THE NORTHWESTERN PORTION OF THE
CWA)...WITH PWATS AROUND 2 INCHES (NEAR RECORD MAX FOR THIS TIME OF
YEAR). A SURFACE FRONT CURRENTLY EXTENDING ACROSS THE MISSOURI VALLEY
WILL SINK SOUTHWARD TOWARD THE AREA THROUGH THE DAY. AS AN UPPER
SHORTWAVE...WHICH IS CURRENTLY FORCING CONVECTION JUST WEST OF THE
REGION...MOVES EASTWARD SCATTERED TO NUMEROUS SHOWERS AND STORMS
WILL OCCUR ACROSS THE CWA TODAY. RADAR ESTIMATES SUGGEST 2 TO 4
INCHES HAVE ALREADY OCCURRED ACROSS PORTIONS OF THE DELTA...WITH
PERHAPS EVEN HIGHER LOCALIZED AMOUNTS. THUS IN MANY AREAS IT WILL
TAKE LITTLE ADDITIONAL RAIN TO CAUSE FLASH FLOODING. A FLASH FLOOD
WATCH WAS POSTED FOR MUCH OF THE DELTA REGION FOR TODAY TO HIGHLIGHT
THIS POTENTIAL.
THE SURFACE FRONT WILL SAG INTO THE AREA AND STALL ON TUESDAY...
PROVIDING A CONTINUED FOCUS FOR SCATTERED CONVECTION ACROSS THE AREA.
AS HAS BEEN THE CASE OVER THE PAST FEW DAYS...THOUGH LITTLE TO
MARGINAL WIND SHEAR IS EXPECTED SUFFICIENT INSTABILITY MAY EXIST TO
GENERATE SOME STRONG/SEVERE CONVECTION. HOWEVER THIS THREAT SHOULD BE
ISOLATED ENOUGH TO LEAVE MENTION OUT OF THE HWO AT THIS TIME. /DL/
LONG TERM (WEDNESDAY THROUGH MONDAY)...A SUMMERLIKE PATTERN WILL
CONTINUE ACROSS THE REGION THROUGH THE WEEK AS MID/UPPER LEVEL
RIDGING REMAINS IN PLACE. A MOIST AIRMASS WILL BE PRESENT OVER THE
REGION AS PW VALUES REMAIN AROUND 1.6-1.9 INCHES. SOME DRIER AIR MAY
BE PRESENT ACROSS THE NORTH WHICH COULD LIMIT CONVECTION AT TIMES. A
WEAK SFC FRONT WILL REMAIN ACROSS THE SOUTHERN PORTIONS OF THE
FORECAST AREA AND WILL LIKELY SERVE AS FOCUSING MECHANISM FOR MAINLY
DIURNAL SHOWERS AND THUNDERSTORMS. WARM CONDITIONS WILL PREVAIL
THROUGH THE WEEK INTO THE WEEKEND. ANOTHER POTENT WEATHER SYSTEM
ACROSS THE PLAINS WILL TRACK TO THE NORTHEAST AND SEND ANOTHER FRONT
IN OUR DIRECTION FOR EARLY NEXT WEEK...WHICH COULD BRING MORE RAIN TO
THE REGION. /28/
&&
.AVIATION...SCATTERED TO NUMEROUS SHRA/TSRA ARE EXPECTED ACROSS THE
REGION TODAY. THIS WILL CAUSE PERIOD CIG/VISBY REDUCTIONS IN HEAVIER
RAINFALL. OTHERWISE VFR/MVFR CONDITIONS PREVAIL ACROSS MOST OF THE
REGION THIS MORNING...EXCEPT IN HBG WHERE LOW STRATUS HAVE CAUSED
REDUCTIONS TO IFR/LIFR. CONDITIONS ARE EXPECTED TO IMPROVE AT HBG BY
MID MORNING. /DL/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 85 69 86 68 / 63 37 43 25
MERIDIAN 85 69 85 67 / 54 37 46 20
VICKSBURG 84 69 86 69 / 70 43 43 25
HATTIESBURG 88 70 87 69 / 55 33 46 26
NATCHEZ 85 69 85 69 / 67 39 45 31
GREENVILLE 82 69 84 68 / 71 36 31 30
GREENWOOD 83 68 84 66 / 66 37 32 26
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MSZ018-019-025>029-
034>036-040>042-047.
LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ007>009-015-016-
023>025.
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARZ074-075.
&&
DL/28Hazardous weather outlook, May 18, 5:43 AM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 543 AM CDT MON MAY 18 2015 ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>029-034>036- 040>042-047-191045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE- GRENADA-CARROLL-MONTGOMERY-WEBSTER-WASHINGTON-HUMPHREYS-HOLMES- ISSAQUENA-SHARKEY-YAZOO-WARREN- 543 AM CDT MON MAY 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT FLOODING THREAT...ELEVATED TIMING...TODAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION TODAY PRODUCING LOCALLY HEAVY RAINFALL. LOCALIZED RAINFALL AMOUNTS OF UP TO FOUR INCHES WILL RESULT IN FLASH FLOODING IN AREAS THAT HAVE ALREADY RECEIVED HEAVY RAIN OVER THE PAST FEW DAYS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. LAZ026-MSZ030-032-033-037-043-044-048-049-053-054-059>061-191045- CONCORDIA-CLAY-CHOCTAW-OKTIBBEHA-ATTALA-MADISON-LEAKE-HINDS- RANKIN-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-FRANKLIN- 543 AM CDT MON MAY 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT FLOODING THREAT...LIMITED TIMING...TODAY SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION TODAY. LOCALLY HEAVY RAINFALL IS POSSIBLE...WHICH COULD RESULT IN LOCALIZED FLOODING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. MSZ031-038-039-045-046-050>052-055>058-062>066-072>074-191045- LOWNDES-WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE- SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 543 AM CDT MON MAY 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI... SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. DL && ...HAZARD LEGEND... *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, May 18, 6:10 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
610 AM CDT MON MAY 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM FLASH FLOOD YOKENA 32.17N 90.94W
05/18/2015 WARREN MS FIRE DEPT/RESCUE
FLOODING ON US HIGHWAY 61
&&
DLSpecial weather statement, May 18, 6:34 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
634 AM CDT MON MAY 18 2015
MSZ025-181200-
LEFLORE MS-
634 AM CDT MON MAY 18 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN LEFLORE COUNTY UNTIL
700 AM CDT...
AT 633 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR QUITO...OR NEAR ITTA BENA...MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ITTA BENA...QUITO AND MORGAN CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3336 9024 3336 9027 3337 9031 3337 9032
3336 9032 3336 9045 3350 9045 3355 9026
TIME...MOT...LOC 1133Z 258DEG 12KT 3342 9039
DLLocal storm report, May 18, 7:00 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
700 AM CDT MON MAY 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM FLASH FLOOD MANGHAM 32.31N 91.77W
05/18/2015 RICHLAND LA BROADCAST MEDIA
FLOODED STREETS AND OVERFLOWING DITCHES IN MANGHAM
&&
DLLocal storm report, May 18, 7:23 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
723 AM CDT MON MAY 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM TSTM WND DMG PHILADELPHIA 32.77N 89.11W
05/18/2015 NESHOBA MS EMERGENCY MNGR
TWO COMMERCIAL BUILDINGS AND SEVERAL CONVENIENCE STORES
GOT SOME WIND DAMAGE. THE CONVENIENCE STORES GOT SOME
AWNING DAMAGE. THE FIRST COMMERCIAL ATT BUILDING HAD THE
CEILINGS AND DOORS DAMAGED. THE WELLS LAMONT BUILDING HAD
ONE OF ITS CORNER SECTIONS DAMAGED. A TREE HAD BLOWN DOWN
ON COUNTY ROAD 505 SEVEN MILES SOUTH OF TOWN.
&&
17Special weather statement, May 18, 7:24 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
724 AM CDT MON MAY 18 2015
MSZ047-181315-
WARREN MS-
724 AM CDT MON MAY 18 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WARREN COUNTY UNTIL
815 AM CDT...
AT 724 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER LE TOURNEAU...OR 7 MILES SOUTHWEST OF VICKSBURG...MOVING
NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
VICKSBURG AROUND 730 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3222 9100 3220 9100 3225 9097 3227 9098
3229 9098 3228 9095 3231 9091 3238 9088
3236 9089 3234 9091 3234 9093 3240 9086
3230 9070 3212 9089 3213 9091 3209 9093
3224 9104
TIME...MOT...LOC 1224Z 232DEG 16KT 3223 9093
JCLocal storm report, May 18, 7:38 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
738 AM CDT MON MAY 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD BASKIN 32.26N 91.75W
05/18/2015 FRANKLIN LA TRAINED SPOTTER
WIDESPREAD FLOODING AROUND THE BASKIN AREA.
&&
JCULINThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 10:58 PM CDT | Severe Thunderstorm Warning | JAN | Concordia, Tensas | 62 min |
| May 18, 2:38 AM CDT | Special Weather Statement | JAN | Madison | 52 min |
| May 18, 2:55 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Tensas | 31 min |
| May 18, 3:48 AM CDT | Flash Flood Watch | JAN | Catahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more | 11 hr |
| May 18, 4:20 AM CDT | Flash Flood Warning | JAN | Madison, Tensas | 3 hr |
| May 18, 4:42 AM CDT | Flash Flood Warning | JAN | Richland | 3 hr |
| May 18, 6:35 AM CDT | Flash Flood Warning | JAN | Franklin, Madison, Richland | 4 hr |
| May 18, 7:05 AM CDT | Flash Flood Warning | JAN | Madison, Tensas | 6 hr |
Nearby
Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.